# SDR F3LA2022201200167

- Difficulty date: December 16, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N238FR
- Make and model: Airbus A320-214
- Aircraft serial: 7458
- Aircraft time: 19,345 hours, 8,206 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R#13253.0397 AFT WET AREA, LEFT SHEAT PLATE CRACKED.                                                       CORRECTIVE ACTION: REMOVED AD REPLACED CRACKED SHEAR PLATE AT AFT WET AREA L/H IAW A320 SRM 51-72-911-001.//END
